MAUDE Adverse Event Report: ABBOTT LABORATORIES ARCHITECT CYCLOSPORINE

ABBOTT LABORATORIES ARCHITECT CYCLOSPORINE
Catalog Number 01L75-25
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/22/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
All available patient information was included.Additional patient details are not available.An evaluation is in process.A final report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer observed falsely depressed cyclosporine results on the architect i1000sr analyzer.The following data was provided (ng/ml): (b)(6).There was no impact to patient management reported.
 
Additional Manufacturer Narrative
On (b)(6) 2018, the likely cause was changed from ln 1l75-25 lot 85028m800 manufactured in (b)(4) to the architect i1000sr analyzer ln 01l86-01 sn (b)(4) manufactured in (b)(6).Manufacturer report 1628664-2018-01933 was submitted and will document any follow up information.

Brand Name
ARCHITECT CYCLOSPORINE
Common Device Name
CYCLOSPORINE
Manufacturer (Section D)
ABBOTT LABORATORIES
100 abbott park road
abbott park IL 60064 3500
MDR Report Key7877084
Report Number1415939-2018-00129
Device Sequence Number2217580
Product Code MKW
UDI-Device Identifier00380740001315
UDI-Public00380740001315
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K080751
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/09/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number01L75-25
Device Lot Number85028M800
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 08/20/2018
Supplement Date Received by Manufacturer09/20/2018
Initial Report FDA Received Date09/14/2018
Supplement Report FDA Received Date10/09/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARCHITECT I1000SR ANALYZER; ARCHITECT I1000SR ANALYZER; LN 01L86-01 SN (B)(4) ; LN 01L86-01 SN (B)(4)